# SDR 4DPA2024121300001

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N251JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 39,214 hours, 35,998 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200002035
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, I

## Discrepancy

CREW REPORTED- LOSS OF PRESSURIZATION DURING CLIMB AT 16,000 PACK 2 VALVE SHOWED CLOSED PACK 2 SELECTED OPEN.  PACK 1 MEL’ D INOP. WAS UNABLE TO CONTROL CABIN IN MANUAL MODE, VIA QRH. CABIN GOT AS HIGH AS 13,800 WHEN MASKED DEPLOYED IN CABIN. UPON EMERGENCY RETURN TO LAS AND IN DESCENT THRU 9,000 FEET , WE WERE ABLE TO RESET PACK 2 AND REGAIN CABIN PRESSURE.  CORR ACTION- STOWED ALL PASSENGER, FA, FO AND CAPTAINS OXYGEN MASKS. SEE SNAG 1JX-241213-1940 FOR PASSENGER OXYGEN MASKS WHICH HAVE BEEN DISCHARGED. PERFORMED PRESSURIZATION CONTROL SYSTEM OPERATIONAL CHECK IN AUTO AND MANUAL MODES, BOTH SYSTEM CHECKS PASSED. FIXED PACK 1 MEL AS WELL TROUBLESHOT TO BAD #1 ACM R&R'D ACM.
